# SDR 08FDEA03717

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,820 hours, 30,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G10471
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT, ABOVE 10,000 FT, RECEIVED LEVEL 1  HYD 2 OFF ALERT WITH SUBSEQUENT SHUTDOWN OF LT AND RT NR 2 ENGINE DRIVEN PUMPS.  DURING APPROACH AND LANDING RMP'S REPRESSURIZED SYSTEM AND  ACCOMPLISHED NORMAL FLAPS 35 LANDING.  GVI DP INDICATORS ON NR 2 ENG HYD FILTER PCKG, NO  FAULTS.  REMOVED AND REPLACED NR 2 ENG RT PMP L PRESS SWITCH IAW 29-31-02-2 LK CK AND OPS CK NORMAL.  PERFORMED HSC ADJ AND TEST IAW AMM 29-08-01-5 OPS CK NORMAL.  PEFORMED AUTO FUNCTION OF NR  2 EDP'S IAW AMM 29-11-01-2 OPS CK NORMAL.  REMOVED AND REPLACED ENG 2 LOW PUMP PRESS  RELAY PRECAUTIONARY.  CLOSED NR 2 ENG FAN COWL IAW AMM 71-00-00-2.
